MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION HEDGEHOG; ACCESSORIES, CLEANING BRUSHES, FOR ENDOSCOPE

BOSTON SCIENTIFIC CORPORATION HEDGEHOG; ACCESSORIES, CLEANING BRUSHES, FOR ENDOSCOPE
Model Number 60252
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a hedgehog double-end brush was used during scope cleaning on (b)(6) 2026.During the cleaning process, the bristles of the brush began to detach while the endoscope was being cleaned.It was indicated that the brush had been previously used.The bristles started falling out while cleaning the third scope.The cleaning procedure was completed using another brush of the same model.No patient involvement was reported.
 
Additional Manufacturer Narrative
Block e1: this event was reported by the distributor.The healthcare facility is: (b)(6).Block h6: imdrf device code a0401 captures the reportable event brush bristle detachment.

Brand Name
HEDGEHOG
Common Device Name
ACCESSORIES, CLEANING BRUSHES, FOR ENDOSCOPE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
CHANGZHOU TEMEIRUI MEDICAL
building 34 no 249
249 middle liangchan
changzhou, 100 21320 0
CH   213200
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24844610
Report Number3005099803-2026-01307
Device Sequence Number8825573
Product Code MNL
UDI-Device Identifier00816849010083
UDI-Public(01)00816849010083(11)250801(10)250730
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number60252
Device Catalogue Number60252
Device Lot Number0000250730
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2026
Supplement Date Received by Manufacturer06/25/2026
Initial Report FDA Received Date04/10/2026
Supplement Report FDA Received Date07/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown